Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Manschot, Jan (2013). Asymptotic formulas for coefficients of inverse theta functions. Communications in Number Theory and Physics, 7 (3). pp. 497-513. International Press. ISSN 19314523

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Manschot, Jan (2013). From sheaves on P2 to a generalization of the Rademacher expansion. American Journal of Mathematics, 135 (4). pp. 1039-1065. JHU Press. ISSN 1080-6377

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Manschot, Jan and Rolen, Larry (2016). Identities for Generalized Appell Functions and the Blow-up Formula. Letters in Mathematical Physics, 106 (10). pp. 1379-1395. Springer. ISSN 0377-9017

This list was generated on Mon May 23 07:43:16 2022 CEST.